# SDR SWAA2022030245467

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMET; STA. 500C+11 - 500F; R/H Z-ANGLE HAVE SEVERAL AREAS OF CORROSION. / REMOVED AND REPLACED FWD CARGO R/H Z ANGLE STA 500A-500F + 12' IAW B737 SRM 51-10-02-0G-0; SRM 53-00-53-2R-5. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. ORIGINAL 'T' .040 LOSS OF .021 REMAINING .019.
